# SDR QXEA9700056

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27442
- Make and model: Swrngn SA227AC
- Aircraft serial: AC750
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air
- Condition: Smoking
- Location: Nr 2
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOI - THE CABIN HEAT WAS TURNED UP ON DESCENT INTO BOI AND FLIGHT CREW NOTICED CONSIDERABLE SMOKE IN THE CABIN.  BLEED AIR WAS SWITCHED OFF AND AIRCRAFT LANDED IN BOI WITHOUT FURTHER PROBLEMS.  MAINTENANCE CONFIRMED THE SMOKE FROM NR TWO BLEED AIR SYSTEM.  NR TWO BLEED AIR PLACED ON MEL 21-4.
